Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14

Thread: blood in urine?

  1. #1
    circuitman is offline New Member
    Join Date
    Aug 2002
    Posts
    7

    blood in urine?

    ---I just started a cycle and I'm on my 21st day of 1 "D" (10 mg.) each day. The last two weeks I added 1cc of Deca 300 (one shot a week). Well tonight, I noticed faint blood in my urine. Would that be caused by this cycle already? If it is caused by the cycle, what should I do?? Thanks...

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    im not sure what you mean by "D", im guessing dbol ? blood in urine is usually linked with kidney damage, pick up some cran berry extract, cran berry juice, and lay off, this is a serious problem if it is indeed blood and not just dark urine...300mg deca and 10mg dbol shouldn't be causing this though, you might want to go get checked out, good luck

  3. #3
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    U could have an infection bro? And that would have nothing to do with ur cycle. Id go to the Dr's either way and get it checked out.

    OG

  4. #4
    babi is offline Associate Member
    Join Date
    Jul 2002
    Posts
    256
    the only way thats from juice is if u taking shitload of anadrols a day in any case discontinue imediatly no matter what the problem is

  5. #5
    ripped_82's Avatar
    ripped_82 is offline Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    626
    Well listen bro this is what you gotta do. For one it is you kidneys. In my opinion it is due to Dballs, and it seems to me that you have some type of family history somewhere down the line with kidney problems. Brights disease is a kidney disease marked by the presence of blood protein in the urin, along with hypertension and edma (retention of water in the tissue). One important sign/symptom of kidney problems is edema. Edema results when your kidneys produce less urine because the are unable to properly excrete salt and other wastes, and as a result fluid builds up in the body.
    This is what i suggest.

    Acidophilus: take on an emty stomach. This is good bacteria, keep it in the fridge.(As directed)
    Vitamin B6(50mg 3times daily) with choline(50mg daily) an inositol(100mg daily): To reduce fluid retention
    Vit C with bioflavonoids timed released(2-4000mg daily): Acidifies the urine better then cranberry extract, boosts immune function and aids healing

  6. #6
    PHATCAT's Avatar
    PHATCAT is offline Associate Member
    Join Date
    Jul 2002
    Location
    D-TOWN
    Posts
    337
    Deffinately go to the doctors! Not to scare you and your situation is probbably different than my friends but he told me he was seeing the same thing blood in urine, he was taking way to much AAS none stop 3yrs latter he had a heartattack this is an extreme result from putting his body under extreme situations! Stop taking and go to the doctors be safe not careless.

  7. #7
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    How much water you taking in bro? Try to triple it if your getting blood in your urine.

  8. #8
    Darkknight442's Avatar
    Darkknight442 is offline Associate Member
    Join Date
    Mar 2002
    Location
    east windsor, NJ
    Posts
    487
    Cicuitman, listen here man... no flame to any other bros, all good advice, but ther ehave been 2 instances in my life where I have had urine in my blood.. 1. it could be a urinary tract infection..

    It oculd be anythign actually UTI, it could be a problem with your kidney's... I have heard urine in the bllood happening with hepatitis, and osme other diseases... So befor you start worrying yourself,a nf racking your braisn get your ass to the dr... drink pleanty of water. I mena alot.. completely flush your system...


    Also is your back hurting at all?? felling alittle sore around the middle portion... casue if it is not then i doubt it is somehting with your kidneys.. Porb a UTI man

    good luck and go get it checked

  9. #9
    circuitman is offline New Member
    Join Date
    Aug 2002
    Posts
    7

    thanks....

    -----I took all your advice and it looked like the thing to do was go to the doctor. So I did, and he thinks it could be an infection somewhere e.g. kidneys or bladder or even a kidney stone. Unfortunately I got the double whammy and my blood pressure was wayyy up; so he put me on beta blockers (funny thing I'm more worried about the blood than the high blood pressure). Most likely the blood pressure thing is from the Deca ; and I have a feeling the d-bol might have inflamed something somewhere as I dont think I was drinking enough water. I'm on antibiotics for the blood BUT what do I do now? I stopped the D-bol two days ago but should I disconinue the Deca also?? And would the blood pressure medication affect the Deca and vise versa?? --And the sad part of this is that in just over 3 weeks I've made some really good size and strength gains and I feel great......................

  10. #10
    Darkknight442's Avatar
    Darkknight442 is offline Associate Member
    Join Date
    Mar 2002
    Location
    east windsor, NJ
    Posts
    487
    man honestly, if you didn't tell the doctor what you were on?? You should not be mixing and medications he gave you.. I know its hard but i think you have to cut your cycle short.... I mena unless there is a doctor on this message board that could tell you def how the two things ould react... You should stop both immediatley

  11. #11
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey i think i need to change my name to Dr. OGPackin...lol!!
    Glad to hear it was just an infection.

    OG

  12. #12
    partyboynyc is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    5,143

    this may sound stupid but it's my experience

    i got a blowjob by this girl at SPA last summer while i was E'd out of my mind. i came like a motherfucker and the next day when i was having an abuse sessions at my apartment i noticed blood in my semen. i called my doctor, explained the situation the previous night, and he said that it was most likely caused by a forceful ejaculation and to give it 4 or 5 days to see if it goes away.it went away in like 3 or 4 days and never happened again.
    i don't knwo your situation as far as how recently you have had sex, but it's just an idea. it happened to me and i was fine in a few days.

  13. #13
    Darkknight442's Avatar
    Darkknight442 is offline Associate Member
    Join Date
    Mar 2002
    Location
    east windsor, NJ
    Posts
    487
    partyboy don't let anyone ever say your not a blunt mofo

  14. #14
    partyboynyc is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    5,143

    darknight!!!long time no type my friend!!!

    yeah, i pull no punches. i usually just say what pops in my head. most people think i'm insane , but i find the honesty refreshing,hahaha

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •